# SDR GLBA2014031700402

- Difficulty date: March 15, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 36,939 hours, 44,975 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 1294200345
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION MX FOUND FWD FRAME AIRSTAIR DOOR CUTOUT AT FS 150.6 BETWEEN STRINGER 10L & 11L CRACKED, CRACK IS APPROXIMATELY 1/2 INCHES.  REPAIRED THE AFFECTED AREA & PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 14-1900-53-023.
